Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have severe acne problem,using benzyl peroxide but not satisfied with the treatment

i am 24 height 5.4 weight 50 now and having severe acne problem pustules like from past 3 years tried many treatments like benzyl peroxide chemical peeling but didn t work much because of acne i feel less confident n avoid pepoles to meet and can t go for marriage proposals for these face so avoiding these
Fri, 30 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
Dermatologist 's  Response
hi
now new medicine give promosing result for acne
ur hormonal status must be taken consider.
isotretinoin give best result ,but to be taken after dr prescription
avoid oily n spicy food
dont apply sunscreen and moisturizer.
drink plently water
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been having acne problem since I turned 22. Since then I used benzoyl peroxide to control the acne. There is no problem until last year, I started getting constant headache, upset stomatch and indigestion. At first I didn t know what cause these symtoms and my doctor diagnose me with acid reflux. I finally figured out that was caused by using benzoyl peroxide. After that I seeked for different kind of medicine. Doctor prescribed me with differin and clidamicin. I also tried to use some gels that contain salicylic acid. Whatever product I used I had the same symptoms. There were no rash so ever, just seriously headache and indigestion. I hardly wake up in the morning. I am devastated for my acne now. How can this happen? Why am I suddendly allergic to everthing? Please help me.

doctor1 MD

Hiii I have lots of pimples on my face and my doctor suggest me to use benzoyl peroxide and azifast gel Now my pimples are less but my skin is drying and I have dark patches on that area where I used these creams ......what should I do now .....is there something wrong with my face??

doctor1 MD

I m 20 and I ve had very bad acne for about 7 years now. It appears mostly on my forehead but also on my back, chin, chest, and sometimes cheeks. It seems to worsen around my time of the month but doesn t ever go away. I ve been prescribed benzynol peroxide creams from my doctor for about 4 years. This helps but doesn t fix the issue. I take very good care of my skin and make sure to keep my hair out of my face/change my pillowcases/etc. What could be causing this and is there something I can do to fix it?

Recent questions on  Acne

doctor1 MD

I hv high pigmentation and acne prone skin, dark circles around eyes.... I ve used many of the medicines like clyndamicine gel, phosphate gel, glycolic acid+lactic acid gel etc. .... But it reduces only acnes not pigmentation.... Pls suggest me for good medicines.... ( also I think my skin is sensitive against water and sunlight.... Suggest consider the conditions)...

doctor1 MD

I had a legion on my face and after a month it began to cause me chest pain that increased as the sore grew. I was concerned about the chest pain and its size so i went to a clinic. i thought it was a spider bite. he said it clearly wasn t so gave me an ointment for acne. he told me the sore had absolutely nothing to do with my chest pain. I took the ointment for 3 weeks and the chest pain and sore grew. By then i knew it was causing me pain the got more severe. I went to the hospital 3 weeks later and he also told my it wasn t causing chest pain. he gave me a antibiotic for infection and when i was a week into the bottle a pain ripped through my chest which didn t last just one second, but about 3 or 4. When it happened i thought i was having a heart attack. i went home and lanced it myself, which they didn t offer to do. it grew outward in a circle and was slightly smaller than a quarter. not far above the skin, it grew deep into my cheek. it took a week to fight the infection out. the pain subsided from a 8 and some intense 10 to about a 3 with occasional 10 stabbings. its comes and goes throughout the day. I didn t get blood test for the sore from either doctor. now the sore is gone but over the past 2 years ive been to the doctor for my chest pain and they have taken blood samples related to checking my heart. i havent told them about that infection because those first 2 doctors said the sore wasn t causing the pain, but how would they know since they never took a blood test. i know it caused the pain then and the aftermath now. Should i tell the heart doctor about the infection? Will he shrug me off like the other 2? and is it possible the infection is still there or gone but damaged something? what was the infection?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

hi,i m 22 yrs female,my face skin has appeared black since the initial of 2011.but my face skin was not black it should be mentioned here that for acne on my face i was treated by homeopathy doctor in 2009 though my acne has disappeared buy face skin turned into black and some red pimples like thing what should i do now.how can i get a smooth and spot free beautiful skin.thank u

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

acne prone skin but very mild.